# SDR REXA2021101400871

- Difficulty date: October 4, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670319961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL RBL45.0 FS 280.00 TO FS 310.00 HAS CORROSION ON UPPER SURFACE. - R/R UNSERVICEABLE FLOOR SILL (R/H FS 280 TO FS 310) WITH A SERVICEABLE SILL IAW CRJ 700 SRM 51-42-06-001-001(A01), 51-42-13-001-001(A01), AND 51-42-21-001-001(A01).  WVAC EMP STAMP #722 MTC
